Open Access
21 August 2002 An inverse problem for a nonlinear Schrödinger equation
Bui An Ton
Abstr. Appl. Anal. 7(7): 385-399 (21 August 2002). DOI: 10.1155/S1085337502204091


We study the dependence on the control q of the interval of definition of the solution u of the Cauchy problem ιu+Δu=λ|u|2uιqu in 2×(0,T),u(x,0)=ω in 2, and we prove a version of Fibich′s conjecture. Feedback laws for an inverse problem of the above equation with experimental data, measured on a portion of the boundary of an open, bounded subset of 2 are established.


Download Citation

Bui An Ton. "An inverse problem for a nonlinear Schrödinger equation." Abstr. Appl. Anal. 7 (7) 385 - 399, 21 August 2002.


Published: 21 August 2002
First available in Project Euclid: 14 April 2003

zbMATH: 1009.35077
MathSciNet: MR1939131
Digital Object Identifier: 10.1155/S1085337502204091

Primary: 35L05 , 49J20
Secondary: 49N45

Rights: Copyright © 2002 Hindawi

Vol.7 • No. 7 • 21 August 2002
Back to Top